# SDR MASA200500074

- Difficulty date: January 31, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 8,163 hours, 7,659 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: JE5
- Condition: Inoperative
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLT HAD A SERVICE DOOR INDICATION INOP.  MAINTENANCE PLACED DOOR INDICATION SYSTEM ON MEL.  MAINTENANCE REMOVED AND REPLACED SWITCH.  OPS GOOD.
